# SDR CALA2019052000799

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CLEAT HAS CORROSION FR32 STR 41R-42R ON REF 9299161 FCD 5300-01440. REMOVED & REPLACED DISCREPANT CARGO PIT CLEAT IN FWD CARGO AT FR 32 STR 41R-42R IAW SRM 51-42-11-001, 51-72-11-911-001 AT ON HANGAR NR 9299161 WORK PERFORMED.
